The Seiberg-Witten invariants of symplectic four-manifolds
Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque no. 241  (1997), Talk no. 812, p. 195-220
@incollection{SB_1995-1996__38__195_0,
     author = {Kotschick, Dieter},
     title = {The Seiberg-Witten invariants of symplectic four-manifolds},
     booktitle = {S\'eminaire Bourbaki : volume 1995/96, expos\'es 805-819},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {241},
     year = {1997},
     note = {talk:812},
     pages = {195-220},
     zbl = {0882.57026},
     mrnumber = {1472540},
     language = {en},
     url = {http://www.numdam.org/item/SB_1995-1996__38__195_0}
}
Kotschick, Dieter. The Seiberg-Witten invariants of symplectic four-manifolds, in Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque, no. 241 (1997), Talk no. 812, pp. 195-220. http://www.numdam.org/item/SB_1995-1996__38__195_0/

[1] D. Bennequin - Monopoles de Seiberg-Witten et conjecture de Thom [d'après Kronheimer, Mrowka, Witten, ...]. Séminaire Bourbaki, 48ème année 1995-96, n° 807. | Numdam | MR 1472535 | Zbl 0881.57035

[2] O. Biquard - Les équations de Seiberg-Witten sur une surface complexe non kählérienne. Preprint 1995. | MR 1619842 | Zbl 0978.53121

[3] S. K. Donaldson - The orientation of Yang-Mills moduli spaces and 4 -manifold topology. J. Differential Geometry 26 (1987), 397-428. | Article | MR 910015 | Zbl 0683.57005

[4] S. K. Donaldson - Yang-Mills invariants of four-manifolds. In Geometry of Low-Dimensional Manifolds: 1, ed. S. K. Donaldson and C. B. Thomas, Cambridge Univ. Press 1990. | MR 1171888 | Zbl 0836.57012

[5] S. K. Donaldson - The Seiberg-Witten equations and 4-manifold topology, Bull. Amer. Math. Soc. 33 (1996), 45-70. | Article | MR 1339810 | Zbl 0872.57023

[6] R. Fintushel and R. J. Stern - Immersed spheres in 4-manifolds and the immersed Thom conjecture. Proc. of Gökova Geometry-Topology Conference 1994, Turkish J. of Math. 19 (2) (1995), 27-39. | MR 1349567 | Zbl 0869.57016

[7] P. Gauduchon - Hermitian connections and Dirac operators. Boll. Un. Mat. Ital. (to appear). | MR 1456265 | Zbl 0876.53015

[8] R. E. Gompf - A new construction of symplectic manifolds. Annals of Math. 142 (1995), 527-595. | Article | MR 1356781 | Zbl 0849.53027

[9] R. E. Gompf and T. S. Mrowka - Irreducible 4 -manifolds need not be complex. Annals of Math. 138 (1993), 61-111. | Article | MR 1230927 | Zbl 0805.57012

[10] M. Gromov - Pseudo-holomorphic curves in symplectic manifolds. Invent. Math. 82 (1985), 307-347. | Article | MR 1554036 | Zbl 0592.53025

[11] K. Kodaira - On the structure of compact complex analytic surfaces, I. Amer. J. Math. 86 (1964), 751-798. | Article | MR 187255 | Zbl 0137.17501

[12] D. Kotschick - On irreducible four-manifolds. Preprint alg-geom/9504012 (unpublished).

[13] D. Kotschick, J. W. Morgan and C. H. Taubes - Four-manifolds without symplectic structures but with non-trivial Seiberg-Witten invariants. Math. Research Letters 2 (1995),119-124. | Article | MR 1324695 | Zbl 0853.57020

[14] P. B. Kronheimer and T. S. Mrowka - The genus of embedded surfaces in the projective plane. Math. Research Letters 1 (1994), 797-808. | Article | MR 1306022 | Zbl 0851.57023

[15] D. Mcduff and D. Salamon - J -holomorphic curves and quantum cohomology. Amer. Math. Soc., Providence 1994. | Article | MR 1286255 | Zbl 0809.53002

[16] D. Mumford - An algebraic surface with K ample, ( K 2 ) = 9 , p g = q = 0 . Amer. J. Math. 101 (1979), 233-244. | Article | MR 527834 | Zbl 0433.14021

[17] Y. Ruan - Symplectic topology on algebraic 3 -folds. J. Differential Geometry 39 (1994), 215-227. | Article | MR 1258920 | Zbl 0810.53021

[18] C. H. Taubes - The Seiberg-Witten invariants and symplectic forms. Math. Research Letters 1 (1994), 809-822. | Article | MR 1306023 | Zbl 0853.57019

[19] C. H. Taubes - More constraints on symplectic manifolds from Seiberg-Witten invariants. Math. Research Letters 2 (1995), 9-14. | Article | MR 1312973 | Zbl 0854.57019

[20] C. H. Taubes - Seiberg-Witten equations and symplectic geometry. Lecture at the conference on Seiberg-Witten invariants, Princeton, January 16th, 1995.

[21] C. H. Taubes - The Seiberg-Witten and the Gromov invariants. Math. Research Letters 2 (1995), 221-238. | Article | MR 1324704 | Zbl 0854.57020

[22] C. H. Taubes - S W G r , From the Seiberg-Witten equations to pseudo-holomorphic curves. Jour. Amer. Math. Soc. 9 (1996), 845-918. | Article | Zbl 0867.53025

[23] C. H. Taubes - Counting pseudo-holomorphic submanifolds in dimension 4 . J. Differential Geometry (to appear). | MR 1438194 | Zbl 0883.57020

[24] C. H. Taubes - G r S W , From pseudo-holomorphic curves to Seiberg-Witten solutions. Preprint 1996. | Zbl 1036.53066

[25] C. H. Taubes - (in preparation).

[26] W. P. Thurston - Some simple examples of symplectic manifolds. Proc. Amer. Math. Soc. 55 (1976), 467-468. | MR 402764 | Zbl 0324.53031

[27] A. Weil - Introduction à l'étude des variétés kählériennes, Hermann, Paris 1958. | MR 111056 | Zbl 0205.51701 | Zbl 0137.41103

[28] E. Witten - Monopoles and four-manifolds. Math. Research Letters 1 (1994), 769- 796. | Article | MR 1306021 | Zbl 0867.57029